# SDR 2000UALA00430

- Difficulty date: July 19, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N606UA
- Make and model: Boeing 767222
- Aircraft serial: 21867
- Aircraft time: 66,120 hours, 17,096 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8800010000
- Condition: Shorted
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCKS.  BURNING ODOR IN AFT GALLEY.  *S/D*  FOUND OVEN (P/N: 8800-01-0000) 2 CIRCUIT BREAKER B PHASE OPEN.  REPLACED CB AND OVEN CHECKED GOOD.  NO ODORS NOTED.
